# SDR UIEA2022011400020

- Difficulty date: January 13, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 78,080 hours, 14,584 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

# 2 ENGINE  O/B STRUT DOOR OPEN HOLD  ROD  AND SUPPORT  ASSY FOUND DAMAGED  .( FOUND SUPPORT AND  HOLD ROD LOOSE RESECURED ALL PART AT #2 ENG O/B STRUT DOOR PER B767-300  /  AMM  20-11-00-910-802 . )
